Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4024
Title: Proofs of the Results in “Boundary-Value Problems for Weakly Nonlinear Ordinary Differential Equations”
Authors: Dancer, Edward Norman
Keywords: Dirichlet Boundary Value ProblemsPeriodic Solutions
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Edward Norman Dancer, Proofs of the Results in “Boundary-Value Problems for Weakly Nonlinear Ordinary Differential Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 31-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
42(2010)
Abstract: 
We provide the proofs of the results, announced in [1], concerning the existence (and non-existence) of solutions to Dirichlet and periodic boundary value problems associated to second order differential equations with asymmetric nonlinearities.
Type: Article
URI: http://hdl.handle.net/10077/4024
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat
Dancer RendMat42.pdf271.45 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 20

1,023
checked on Jun 6, 2020

Download(s) 50

476
checked on Jun 6, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.